# SDR S2YA98027

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Gen
- Part number: 503890571
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 1020 - GRB-MKE - ABORTED TAKEOFF DUE TO DECREASE IN PROPELLER RPM FROM 1700 RPM TO 1400 RPM IN FIVE SECONDS.  THE A/C WAS FERRIED BACK TO MKE.  MAINTENANCE INSPECTED A/C FOUND RT N2 TACH GENERATOR BAD.  REPLACED RT N2 TACH GENERATOR OPS CHECK GOOD.  RETURNED A/C TO SERVICE.  (M)
